# SDR QMLA2013120113170

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 6,551 hours, 34,670 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 1934500002
- Condition: Intermittent
- Location: Nlg
- Component: Nlg, Urocop
- Component part number: 1874010107
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT WAS INBOUND TO A NEARBY AIRPORT.  ON APPROACH, IT WAS NOTED THAT THERE WERE THREE GREEN DOWN & LOCKED GEAR INDICATIONS.  AS THE PILOT INITIATED THE LANDING, THE NLG BEGAN TO FOLD AS HE WAS TOUCHING DOWN.  THE NLG YOKE, RT PITOT TUBE, SEARCH LIGHT & LANDING LIGHT ASSEMBLIES ALL WERE DAMAGED AS THEY MADE CONTACT WITH THE GND. THE PILOT IMMEDIATELY PULLED IN TO A HOVER & RECYCLED THE GEAR.  THE LANDING WAS COMPLETED WITHOUT FURTHER INCIDENT.  THE MECHANIC DETERMINED THE CAUSE TO BE AN INTERMITTENT NOSE WHEEL CENTERING MICRO SWITCH.  THIS SWITCH IS CURRENTLY BEING REPLACED & THE AIRFRAME DAMAGE IS BEING INSPECTED WITH GUIDANCE FROM THE MFG.  THIS ACFT REMAINS OUT OF SERVICE.
